×

zbMATH — the first resource for mathematics

New exact compacton, peakon and solitary solutions of the generalized Boussinesq-like \(B(m,n)\) equations with nonlinear dispersion. (English) Zbl 1156.34006
This paper concerns the exact solutions to the generalized Boussinesq-like \(B(m,n)\) equation with nonlinear dispersion. Different parameter conditions lead to the existence of abundant compactons, peakons and solitary solutions. The approach used in this paper is also suitable for investigating travelling wave solutions to other equations.

MSC:
34A05 Explicit solutions, first integrals of ordinary differential equations
35Q51 Soliton equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] E. Fermi, J.R. Pasta, S.M. Ulam, in: E. Segre (Ed.) Journal of Collected Papers of Enrico Fermi, University of Chicago, 1965
[2] Li, J.; Chen, G., Bifurcations of traveling wave and breather solutions of a general class of nonlinear wave equations, International journal of bifurcation and chaos, 15, 9, 2913-2926, (2005) · Zbl 1093.35052
[3] Li, Y.A.; Olver, P.J., Convergence of solitary wave solutions in a perturbed bi-Hamiltonian dynamical system I: compactons and peakons, Discrete and continuous dynamical systems, 3, 419-432, (1997) · Zbl 0949.35118
[4] Li, Y.A.; Olver, P.J., Convergence of solitary wave solutions in a perturbed bi-Hamiltonian dynamical system II: complex analytic behaviour and convergence to non-analytic solutions, Discrete and continuous dynamical systems, 4, 159-191, (1998) · Zbl 0959.35157
[5] Liu, Z.; Li, J., Bifurcations of solitary waves and domain wall waves for KdV-like equation with higher order nonlinearity, International journal of bifurcation and chaos, 12, 397-407, (2002) · Zbl 1042.35067
[6] Liu, Z., Integral approach to compacton solutions of Boussinesq-like equation with fully nonlinear dispersion, Chaos solitons and fractals, 19, 1071-1081, (2004) · Zbl 1068.35135
[7] Rosenau, P.; Hyman, J.M., Compactons: solitons with finite wavelength, Physical review letters, 70, 5, 564-567, (1993) · Zbl 0952.35502
[8] Rosenau, P., Nonlinear dispersion and compact structures, Physical review letters, 73, 13, 1737-1741, (1994) · Zbl 0953.35501
[9] Wang, W.; Sun, J.; Chen, G., Bifurcation, exact solutions and nonsmooth behavior of solitary waves in the generalized nonlinear Schrödinger equation, International journal of bifurcation and chaos, 15, 10, 3295-3305, (2005) · Zbl 1093.35527
[10] Wazwaz, A.M., New solitary-wave special solutions with compact support for the nonlinear dispersive \(K(m, n)\) equations, Chaos solitons and fractals, 13, 321-330, (2002) · Zbl 1028.35131
[11] Yan, Z., New families of solitons with compact support for Boussinesq-like \(B(m, n)\) equations with fully nonlinear dispersion, Chaos solitons and fractals, 14, 1151-1158, (2002) · Zbl 1038.35082
[12] Yan, Z., New compacton-like and solitary pattern-like solutions to nonlinear wave equations with linear dispersion terms, Nonlinear analysis, 64, 901-909, (2006) · Zbl 1091.35084
[13] Zhu, Y., Exact special solutions with solitary patterns Boussinesq-like \(B(m, n)\) equations with fully nonlinear dispersion, Chaos solitons and fractals, 22, 213-220, (2004) · Zbl 1062.35125
[14] Zhu, Y., Construction of exact solitary solutions for Boussinesq-like equations with fully nonlinear dispersion by the decomposition method, Chaos solitons and fractals, 26, 897-903, (2005) · Zbl 1080.35097
[15] Zhu, Y.; Lu, C., New solitary solutions with compact support for Boussinesq-like \(B(2 n, 2 n)\) equations with fully nonlinear dispersion, Chaos solitons and fractals, 32, 768-772, (2007) · Zbl 1139.35091
[16] Zhang, L.; Chen, L.; Huo, X., Peakons and periodic cusp wave solutions in a generalized camassa – holm equation, Chaos solitons and fractals, 30, 1238-1249, (2006) · Zbl 1142.35591
[17] W. Xu, et al. A series of explicit and exact traveling wave solutions of the \(B(m, n)\) equations, Applied Mathematics and Computation (2006) (in press)
[18] Shen, J., Bifurcations of traveling wave solutions in a new integrable equation with peakon and compactons, Chaos solitons and fractals, 27, 413-425, (2006) · Zbl 1094.35109
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.